# SDR SWIA202161423

- Difficulty date: July 13, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT FS409.00 STGR 16R TO FOM STGR 20R REF JOB 71006084  OP 23    (C-CHECK RO 9/27/2021)    REPAIR FRAME SPLICE AT FS409.00 STGR 16R COMPLIED WITH REO 670-53-21-2083 REV -- DATED 2021-07-16. COMPLIED WITH TASK CARD 51-900-1002-SKY.
